Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ben:2000:10.1016/S0764-4442(00)01759-6,
author = {Ben, Abdallah N and Degond, P and Gamba, I},
doi = {10.1016/S0764-4442(00)01759-6},
journal = {COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE},
pages = {1023--1028},
title = {Inflow boundary conditions for the time dependent one-dimensional Schrodinger equation},
url = {http://dx.doi.org/10.1016/S0764-4442(00)01759-6},
volume = {331},
year = {2000}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ben,Abdallah N
AU - Degond,P
AU - Gamba,I
DO - 10.1016/S0764-4442(00)01759-6
EP - 1028
PY - 2000///
SN - 0764-4442
SP - 1023
TI - Inflow boundary conditions for the time dependent one-dimensional Schrodinger equation
T2 - COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
UR - http://dx.doi.org/10.1016/S0764-4442(00)01759-6
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000166532100014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 331
ER -